MathSciNet Relay Station
MathSciNet bibliographic data
MR2314082 47A10 (47A11 47A53 47A55)
Aiena, Pietro; Miller, T. Len On generalized $a$-Browder's theorem. Studia Math. 180 (2007), no. 3, 285–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement